Alert archive / Nebraska / Tornado Warnings in 2009
Tornado Warning 5, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Mar 23, 2009, 4:33 PM CDT for Cass County, Lancaster County, Otoe County, Nebraska. It was in force for 42 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2009, 4:33 PM CDT (21:33 UTC)
- Expired
- Mar 23, 2009, 5:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Cass County, NE, Lancaster County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 42 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 4:41 PM CDT | HAIL 1 | 2 E Lincoln, NE | |
| Mar 23, 4:45 PM CDT | TORNADO | 2 S Eagle, NE | *** 5 INJ *** OUTBUILDING BLEW INTO CAR. |
| Mar 23, 4:50 PM CDT | TSTM WND DMG | 6 S Lincoln, NE | ROOF BLOWN OFF BARN...POLES AND TREES ALSO DOWN. |
| Mar 23, 4:50 PM CDT | TORNADO | 2 N Eagle, NE | *** 3 INJ *** TREE FELL ON TRUCK. |
| Mar 23, 5:00 PM CDT | TORNADO | S Eagle, NE | |
| Mar 23, 5:10 PM CDT | TSTM WND DMG | 4 S Panama, NE | MACHINE SHED HAD WALLS BLOWN OUT. |
| Mar 23, 5:20 PM CDT | HAIL 1.75 | 5 S Lincoln, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 3:50 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.6 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 504 m²/s²
- 0-3 km storm-relative helicity
- 539 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KOAX 232133
TOROAX
NEC025-109-131-232215-
/O.NEW.KOAX.TO.W.0005.090323T2133Z-090323T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
433 PM CDT MON MAR 23 2009
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN CASS COUNTY IN SOUTHEAST NEBRASKA
EASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA
WESTERN OTOE COUNTY IN SOUTHEAST NEBRASKA
* UNTIL 515 PM CDT
* AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR HICKMAN...OR 15 MILES SOUTH OF LINCOLN...AND
MOVING NORTH AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
EXTREME SOUTHEASTERN LINCOLN...
BENNET...
EXTREME SOUTHEASTERN LINCOLN...
EAGLE...
WAVERLY...
ALVO...
GREENWOOD...
MAHONEY STATE PARK...
THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS 1
AND 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS.
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
&&
LAT...LON 4104 9663 4104 9646 4102 9645 4102 9635
4104 9635 4104 9632 4102 9629 4102 9625
4100 9623 4099 9620 4053 9640 4053 9682
TIME...MOT...LOC 2133Z 197DEG 53KT 4061 9665
$$
MAYES3 follow-up statements
000
WWUS53 KOAX 232142
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
442 PM CDT MON MAR 23 2009
NEC025-109-131-232215-
/O.CON.KOAX.TO.W.0005.000000T0000Z-090323T2215Z/
CASS NE-OTOE NE-LANCASTER NE-
442 PM CDT MON MAR 23 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR EASTERN
LANCASTER...NORTHWESTERN OTOE AND WESTERN CASS COUNTIES...
AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES NORTHWEST OF
BENNET...OR 7 MILES SOUTHEAST OF LINCOLN...MOVING NORTH AT 60 MPH.
LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...EAGLE...WAVERLY...
ALVO...GREENWOOD AND MAHONEY STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY...SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4062 9673 4104 9663 4104 9646 4102 9645
4102 9635 4104 9635 4104 9632 4102 9629
4102 9625 4100 9623 4099 9620 4060 9637
TIME...MOT...LOC 2142Z 197DEG 53KT 4073 9660
$$
MAYES000
WWUS53 KOAX 232150
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
450 PM CDT MON MAR 23 2009
NEC025-109-131-232215-
/O.CON.KOAX.TO.W.0005.000000T0000Z-090323T2215Z/
CASS NE-OTOE NE-LANCASTER NE-
450 PM CDT MON MAR 23 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN LANCASTER...NORTHWESTERN OTOE AND WESTERN CASS
COUNTIES...
AT 445 PM CDT...THE PUBLIC REPORTED A TORNADO BETWEEN BENNET AND
LINCOLN. THIS TORNADO WAS LOCATED 6 MILES SOUTH OF WAVERLY...OR 7
MILES EAST OF LINCOLN...MOVING NORTH AT 60 MPH.
LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...WAVERLY...ALVO...
GREENWOOD AND MAHONEY STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
&&
LAT...LON 4072 9665 4104 9655 4104 9646 4102 9645
4102 9635 4104 9635 4104 9632 4102 9629
4102 9625 4100 9623 4099 9620 4065 9635
TIME...MOT...LOC 2149Z 197DEG 53KT 4083 9656
$$
MAYES000
WWUS53 KOAX 232215
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
515 PM CDT MON MAR 23 2009
NEC025-109-131-232224-
/O.EXP.KOAX.TO.W.0005.000000T0000Z-090323T2215Z/
CASS NE-OTOE NE-LANCASTER NE-
515 PM CDT MON MAR 23 2009
...THE TORNADO WARNING FOR NORTHEASTERN LANCASTER...NORTHWESTERN OTOE
AND WESTERN CASS COUNTIES EXPIRES AT 515 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LANCASTER COUNTY UNTIL 545 PM CDT.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 4072 9665 4104 9655 4104 9646 4102 9645
4102 9635 4104 9635 4104 9632 4102 9629
4102 9625 4100 9623 4099 9620 4065 9635
TIME...MOT...LOC 2214Z 197DEG 53KT 4118 9642
$$
MAYESWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Mar 23, 1:56 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Mar 23, 1:56 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
156 PM CDT MON MAR 23 2009
.DISCUSSION...
STRONG GRADIENT WINDS ARE THE MAIN CONCERN BEFORE SEVERE WEATHER
BREAKS OUT ACROSS THE AREA MID-LATE AFTERNOON. WL CONTINUE THE HIGH
WIND WARNING AND WIND ADVISORY HEADLINES PREVIOUSLY IN EFFECT
UNTIL 00Z. 18Z SUBJECTIVE SFC ANALYSIS SHOWS 987MB LOW CENTERED OVER
KLBF WITH DRY LINE EXTENDING SWD INTO NRN OK. CU FIELD BEGINNING
TO BREAK OUT ALONG DRY LINE AND STORMS BEGINNING TO FIRE ACROSS
CNTRL NEB. WRMFNT ARCHES FROM THE LOW CENTER NORTH OF KORD TO NEAR
KOLU AND POINTS SEWD. ELEVATED CONVECTION APPEARS TO BE TRYING TO
DEVELOP NORTH OF THIS BOUNDARY. AIRMASS HAS YET TO DESTABILIZE
ACROSS CWA YET...BUT AS SUNSHINE BREAKS OUT FROM WEST TO EAST...IT
SHOULDNT TAKE MUCH TIME TO INCREASE MLCAPE VALUES. FAVORABLE 0-6KM
BULK SHEAR VALUES WOULD SUPPORT SUPERCELLS AND ANY STORMS THAT DO
DEVELOP WILL MOVE INTO 0-1KM SHEAR VALUES OF NEAR 35-40KTS WHICH
COULD AID IN A QUICK SPIN UP. OTHERWISE...STORMS FIRING ALONG THE
DRYLINE ARE LIKELY TO FORM INTO A SQUALL LINE AS THEY SHIFT EAST
THRU THE NIGHT.
SVR WX THREAT SHOULD SUBSIDE BY 03Z WITH THE LINE MOVING INTO CNTRL
IA AS THE SFC LOW MOVES INTO ERN SD. COLDER AIR WL PUSH IN BEHIND
THE SYSTEM AND ANY WRAP AROUND SHOULD TURN INTO LIGHT SNOW ACROSS
FAR NORTHEAST NEBRASKA. ONLY A DUSTING OF ACCUMULATION IS EXPECTED.
NORTHWEST TO WEST WINDS WL BE QUITE BREEZY TUESDAY.
SPLIT FLOW SETS UP BY THURSDAY WITH SOUTHERN STREAM MOVING A STRONG
CLOSED OFF LOW OVER THE FOUR CORNERS REGION WHILE NORTHERN STREAM
STAYS FAR TO OUR NORTH ALONG THE INTERNATIONAL BORDER. THIS SOUTHERN
STREAM SYSTEM LOOKS TO BRING A RETURN OF WINTER TO THE CNTRL PLAINS
THURSDAY NIGHT THRU SATURDAY. STRONG BAROCLINIC ZONE WL SET UP WITH
COLD AIR MASS STRETCHED OUT ACROSS THE FORECAST AREA THRU THE
DURATION OF THE EVENT. GOOD AGREEMENT IN PLACEMENT OF THIS SYSTEM
KEEPS FORECAST AREA IN DEFORMATION ZONE. STRONG SFC GRADIENT BEHIND
THE SYSTEM WOULD KEEP WINDS VERY STRONG THRU THE WEEKEND. HEAVY SNOW
IN COMBINATION WITH STRONG WINDS COULD MAKE FOR A VERY MESSY END OF
THE WEEK/BEGINNING OF THE WEEKEND. WL KEEP A CLOSE EYE ON THIS POSSIBLE
WINTER STORM EVENT.
&&
.AVIATION...
FOR TAF SITES KOFK/KOMA/KLNK THRU 24/18Z.
STRONG SOUTH WINDS WL CONTINUE ACROSS THE TAF SITES THRU EARLY
EVENING HOURS WITH MVFR CONDITIONS EXPECTED. SCATTERED TSTMS ARE
POSSIBLE THRU 03Z...SOME COULD BE SEVERE WITH VISIBILITIES LESS
THAN 2 MILES AT TIMES. AS THE STRONG STORM SYSTEM MOVES NEWD
OVERNIGHT...KOFK COULD SEE PCPN CHANGE TO LIGHT SNOW WITH
CONTINUED MVFR CIGS AROUND 12-18Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ015>018-030>034-
042>045-050>053-066>068-090>093.
HIGH WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR NEZ065-078-088-
089.
IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ043-055-056-069-
079-080-090-091.
&&
GRIFFISHazardous weather outlook, Mar 23, 11:31 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1131 AM CDT MON MAR 23 2009 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-240000- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1131 AM CDT MON MAR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND WESTERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS CENTRAL NEBRASKA...THEN MOVE INTO EASTERN NEBRASKA BY LATE AFTERNOON...AND INTO WESTERN IOWA BY EARLY THIS EVENING. THUNDERSTORMS SHOULD BEGIN TO IMPACT AREAS ALONG AND WEST OF A LINE FROM WAYNE TO BEATRICE BY 3 PM...THE REMAINDER OF EASTERN NEBRASKA BY 4 TO 6 PM...AND ACROSS WESTERN IOWA AFTER 6 PM. SEVERE THUNDERSTORMS CONTAINING LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY HAZARDS...ALTHOUGH LOW LEVEL WIND SHEAR IS QUITE STRONG RESULTING IN ISOLATED TORNADOES AS WELL. A VERY STRONG AREA OF LOW PRESSURE ACROSS WEST CENTRAL NEBRASKA WILL MOVE TO NORTHEAST NEBRASKA BY EARLY EVENING. FORECAST SOUNDINGS INDICATE THAT A MID LEVEL CAP SHOULD SUFFICIENTLY WEAKEN BY MID TO LATE AFTERNOON TO ALLOW SEVERE THUNDERSTORM DEVELOPMENT. DISCRETE CELLS MAY INITIALLY DEVELOP...BUT MERGING INTO A SQUALL LINE THAT DEVELOPS SOUTHWARD INTO THE SOUTHERN PLAINS AS THE DRY LINE SWEEPS EASTWARD THROUGH THE AREA. IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...STRONG SOUTH OR SOUTHEAST WINDS WILL PREVAIL OVER THE AREA TODAY...WITH GUSTS OF 45 TO 60 MPH EXPECTED. THUS...A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF THE REGION. IN ADDITION...A HIGH WIND WARNING IS IN EFFECT FOR PORTIONS OF SOUTHEAST NEBRASKA. WINDS SHOULD DECREASE OVER THE AREA THIS EVENING...AND THE SEVERE WEATHER THREAT SHOULD SHIFT SOUTH AND EAST OUT OF THE REGION BY MIDNIGHT AND BEYOND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER STORM SYSTEM IS FORECAST TO DEVELOP OVER THE PLAINS LATE THIS WEEK INTO SATURDAY. CURRENT INDICATIONS ARE THAT THIS SYSTEM WILL TRACK FARTHER SOUTH THAN THE ONE AFFECTING THE REGION TODAY...THUS PUTTING MORE OF THE AREA AT RISK FOR ACCUMULATING SNOW. AS USUAL...LOCATIONS THAT WILL RECEIVE SNOW...AND EXACT AMOUNTS...WILL DEPEND HEAVILY ON THE TRACK OF THIS STORM SYSTEM. STAY TUNED TO LATER FORECASTS ON THIS DEVELOPING WINTER STORM LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL MOSTLY LIKELY BE NEEDED FROM MID AFTERNOON INTO MID EVENING...INITIALLY ACROSS EASTERN NEBRASKA...AND EVENTUALLY ACROSS WESTERN IOWA. DEWALD
In the hours before
Local storm report, Mar 23, 3:56 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
356 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL STAPLEHURST 40.97N 97.17W
03/23/2009 E4.25 INCH SEWARD NE PUBLIC
&&
BGLocal storm report, Mar 23, 4:11 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
411 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 7 NW BEATRICE 40.34N 96.84W
03/23/2009 M1.00 INCH GAGE NE TRAINED SPOTTER
&&
DFOBERTLocal storm report, Mar 23, 4:16 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
416 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 1 S CLATONIA 40.45N 96.85W
03/23/2009 M1.00 INCH GAGE NE EMERGENCY MNGR
&&
DFOBERTLocal storm report, Mar 23, 4:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
422 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 1 S BRAINARD 41.17N 97.00W
03/23/2009 M0.88 INCH BUTLER NE EMERGENCY MNGR
0407 PM HAIL DAVID CITY 41.25N 97.13W
03/23/2009 M0.75 INCH BUTLER NE EMERGENCY MNGR
&&
DFOBERTLocal storm report, Mar 23, 4:27 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
427 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 1 S CORTLAND 40.49N 96.71W
03/23/2009 M1.75 INCH GAGE NE LAW ENFORCEMENT
&&
BGLocal storm report, Mar 23, 4:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
432 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL 2 SW LINCOLN 40.80N 96.72W
03/23/2009 E0.88 INCH LANCASTER NE AMATEUR RADIO
&&
BGThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 1:38 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 39 min |
| Mar 23, 11:01 AM CDT | High Wind Warning | OAX | Gage, Jefferson, Saline, Seward | 8 hr |
| Mar 23, 2:13 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 47 min |
| Mar 23, 2:44 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 46 min |
| Mar 23, 2:55 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte, Stanton | 50 min |
| Mar 23, 3:16 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 44 min |
| Mar 23, 3:26 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 49 min |
| Mar 23, 3:27 PM CDT | Tornado Warning | OAX | Butler, Colfax, Platte | 33 min |
| Mar 23, 3:30 PM CDT | Tornado Warning | OAX | Saline, Seward | 36 min |
| Mar 23, 3:34 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 42 min |
| Mar 23, 3:57 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Lancaster | 48 min |
| Mar 23, 3:59 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 46 min |
| Mar 23, 4:04 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 41 min |
| Mar 23, 4:12 PM CDT | Tornado Warning | OAX | Gage, Lancaster | 48 min |
| Mar 23, 4:14 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce, Stanton, Wayne | 46 min |
| Mar 23, 4:30 PM CDT | Tornado Warning | OAX | Lancaster, Saunders | 30 min |
| Mar 23, 4:45 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge | 45 min |
| Mar 23, 4:52 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Saunders, Washington | 53 min |
| Mar 23, 5:03 PM CDT | Tornado Warning | OAX | Cass, Douglas, Sarpy, Saunders | 42 min |
| Mar 23, 5:13 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 32 min |
| Mar 23, 5:27 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 33 min |
| Mar 23, 5:35 PM CDT | Tornado Warning | OAX | Douglas, Washington | 55 min |
| Mar 23, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 17 min |
| Mar 23, 5:48 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Saunders | 32 min |
| Mar 23, 6:01 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 59 min |
| Mar 23, 6:31 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 30 min |
| Mar 23, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 66 min |
| Mar 23, 6:58 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 32 min |
Nearby
Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.